Three approaches to the solution of the generalized Dirichlet and Neumann problems for second order elliptic equations
Differencialʹnye uravneniâ, Tome 7 (1971) no. 3, pp. 501-509
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_3_a12,
author = {V. S. Rogozhin and S. P. Danko},
title = {Three approaches to the solution of the generalized {Dirichlet} and {Neumann} problems for second order elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {501--509},
year = {1971},
volume = {7},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_3_a12/}
}
TY - JOUR AU - V. S. Rogozhin AU - S. P. Danko TI - Three approaches to the solution of the generalized Dirichlet and Neumann problems for second order elliptic equations JO - Differencialʹnye uravneniâ PY - 1971 SP - 501 EP - 509 VL - 7 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_3_a12/ LA - ru ID - DE_1971_7_3_a12 ER -
%0 Journal Article %A V. S. Rogozhin %A S. P. Danko %T Three approaches to the solution of the generalized Dirichlet and Neumann problems for second order elliptic equations %J Differencialʹnye uravneniâ %D 1971 %P 501-509 %V 7 %N 3 %U http://geodesic.mathdoc.fr/item/DE_1971_7_3_a12/ %G ru %F DE_1971_7_3_a12
V. S. Rogozhin; S. P. Danko. Three approaches to the solution of the generalized Dirichlet and Neumann problems for second order elliptic equations. Differencialʹnye uravneniâ, Tome 7 (1971) no. 3, pp. 501-509. http://geodesic.mathdoc.fr/item/DE_1971_7_3_a12/